Open Access
2007 Bernstein properties of solutions to some higher-order equations
James A. McCoy
Differential Integral Equations 20(10): 1153-1166 (2007). DOI: 10.57262/die/1356039300


We record some Bernstein properties for entire solutions to higher-order elliptic equations, including certain bi-Laplacian equations, other equations which are second order in the eigenvalues of the Hessian of the solution and some geometrically inspired fourth-order equations. We apply a Bernstein result for second-order elliptic equations on noncompact Riemannian manifolds, whose proof is based on techniques of Yau [20].


Download Citation

James A. McCoy. "Bernstein properties of solutions to some higher-order equations." Differential Integral Equations 20 (10) 1153 - 1166, 2007.


Published: 2007
First available in Project Euclid: 20 December 2012

zbMATH: 1212.35062
MathSciNet: MR2365206
Digital Object Identifier: 10.57262/die/1356039300

Primary: 35J40
Secondary: 31A30 , 31B30 , 35B05 , 35G20 , 35J60

Rights: Copyright © 2007 Khayyam Publishing, Inc.

Vol.20 • No. 10 • 2007
Back to Top